Composition Each liquigel * contains: Acetaminophen 325 mg, Guaifenesin 200 mg, Phenylpropanolamine Hydrochloride 12.5 mg, and Dextromethorphan Hydrobromide 10 mg.
Other ingredients: FD&C Red No. 40, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Silicon Dioxide, Sorbitol, Titanium Dioxide, Water.
For the temporary relief of the following symptoms associated with the common cold and flu: minor aches, pains, headache, muscular aches, sore throat, and fever; cough; and nasal congestion. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive.
Directions: Adults and children 12 years of age and over: 2 liquigels every 4 hours, while symptoms persist, not to exceed 12 liquigels in 24 hours, or as directed by your doctor. Children under 12 years of age: consult a doctor.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
: Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not take this product for more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, or if new symptoms occur, consult a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Acetylcysteine As an Antidote For Acetaminphen Overdose
See COMTREX PROFESSIONAL INFORMATION section at the beginning of Comtrex listing.
How Supplied: Red Oval shaped liquigel printed with "Comtrex CC" in white supplied in blisters of 24's.
Other Comtrex products also available: Acute Head Cold and Sinus Pressure Relief, Allergy Sinus Treatment, Day/Night, Comtrex Flu Therapy and Fever Relief Day & Night and Non-Drowsy Formulation's.